# SDR UALA2012082204684

- Difficulty date: August 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,832 hours, 26,910 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING SMELL FROM OVEN.  LEFT OVEN FAN INOP.  REPLACED FORWARD LEFT OVEN.  OP TEST OKAY.
